Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; ORTHOPEDIC TRAY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
CARDINAL HEALTH 200, LLC CARDINAL HEALTH; ORTHOPEDIC TRAY
Model Number
SOPDHCJWKB
Health Effect - Clinical Code
Foreign Body In Patient (2687)
Date of Event
06/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
During initial exposure on total knee arthroplasty, a #10 blade snapped into two pieces while being used.The bottom portion was returned on the knife handle, and the blade was retrieved by the surgeon from inside the patient's knee.
New Search
Submit an Adverse Event Report
Brand Name
CARDINAL HEALTH
Common Device Name
ORTHOPEDIC TRAY
Manufacturer
(Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key
22977021
Report Number
22977021
Device Sequence Number
15687971
Product Code
OJH
UDI-Device Identifier
10197106651780
UDI-Public
(01)10197106651780
Combination Product (Y/N)
N
Initial Reporter State
NC
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
08/29/2025
Report Date
(Section F)
08/29/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
SOPDHCJWKB
Device Catalogue Number
SOPDHCJWKB
Device Lot Number
494862
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
09/05/2025
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
09/05/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Male
Date Report Sent to FDA
08/29/2025